# SDR CH1A200395008

- Difficulty date: March 24, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Engine: Pwa JT8D17
- Engine time: 2,345 hours, 931 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

TAKE OFF ROLL,  ENGINES WERE SPOOLED TO 1.4 EPR BRAKES WERE RELEASED AND EPR POWER WAS ABOUT 1.8 WHEN A DIFINITE LOUD VIBRATION WAS HEARD AND FELT.  NR 2 N2, N1, AND EPR JUMPED ABRUPTLY AND AUTO PACK TRIP OCCURED.  TAKE OFF ABORTED AND RETURNED TO GATE SPEED = 90KTS ALL INDICATIONS ARE NORMAL AT IDLE
